Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 96, NWS Jackson, MS

July 4, 2011Noxubee County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 4, 2011, 1:50 PM CDT for Noxubee County, Mississippi. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 1:50 PM CDT (18:50 UTC)
Expired
Jul 4, 2011, 3:45 PM CDT
In force
115 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 88 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2349 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

410 
WGUS54 KJAN 041850
FFWJAN
MSC103-042145-
/O.NEW.KJAN.FF.W.0096.110704T1850Z-110704T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 445 PM CDT

* AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR MACON...OR 20 MILES
  NORTHEAST OF PRESTON. THE STORMS WERE NEARLY STATIONARY. ESTIMATED
  RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
  OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DEERBROOK AND BROOKSVILLE

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3324 8878 3325 8847 3303 8849 3303 8877

$$

MME
1 follow-up statement
549 
WGUS74 KJAN 042045
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT MON JUL 4 2011

MSC103-042055-
/O.CAN.KJAN.FF.W.0096.000000T0000Z-110704T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOXUBEE MS-
345 PM CDT MON JUL 4 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NOXUBEE
COUNTY...

WIDESPREAD HEAVY RAINFALL OVER NOXUBEE COUNTY HAS SUBSIDED...AND NO 
SIGNIFICANT FLASH FLOODING HAS BEEN REPORTED...THUS THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED.

LAT...LON 3324 8878 3325 8847 3303 8849 3303 8877

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 11:00 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 4, 11:00 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT MON JUL 4 2011

.UPDATE...

OF PARTICULAR INTEREST THIS MORNING IS THE CONVECTIVE PRECIPITATION
OVER NRN AR/WRN TN IN ASSOCIATION WITH A WEAK SHORTWAVE TROUGH AND FRONTAL
BOUNDARY. AN OUTFLOW BOUNDARY EMANATING FROM THIS CONVECTION IS
SURGING SOUTHWARD THROUGH ERN AR AND INTO NW MS...BUT IT REMAINS TO
BE SEEN HOW MUCH OF A FOCUS THIS WILL SERVE FOR ADDITIONAL
SHOWER/TSTM ACTIVITY THIS AFTN. HAVE INCREASED POPS A BIT ALONG THE
HWY 82 CORRIDOR THIS AFTN/EVNG GIVEN PROGGED MID LEVEL HEIGHT FALLS
AND POTENTIAL OUTFLOW BOUNDARY EFFECTS. OTHERWISE...THE FORECAST IS
GENERALLY ON TRACK WITH SOME RISK FOR PULSE-SEVERE STORMS PRIMARILY
DURING THE LATE AFTN/EARLY EVNG. /EC/

&&

.PREV DISCUSSION... /ISSUED 402 AM CDT MON JUL 4 2011/

SHORT TERM...THE AIR MASS WILL REMAIN UNSTABLE IN THE SHORT TERM
WITH HEALTHY CAPE FIELDS...LAPSE RATES ABOVE 7 DEGREES AND LIFTED
INDICES IN THE UPPER 20S. UPPER RIDGING WILL CONTINUE TO GIVE WAY
WITH WEAK CYCLONIC FLOW DEVELOPING INTO NRN ZONES LATE IN THE DAY.
DIFFUSE UPPER TROUGHING WILL WORK ITS WAY SWD INTO THE FORECAST AREA
BY TUESDAY. SATELLITE PIX SHOW A FETCH OF DEEPER MOISTURE HAS WORKED
INTO THE AREA FROM THE EAST. ANOTHER REGION OF DEEPER MOISTURE WILL
WORK ITS WAY SWD INTO THE REGION AHEAD OF THE APPROACHING UPPER
TROUGH.

MAV MOS POPS REFLECT SLIGHTLY DRIER AIR OVER NRN ZONES...ESPECIALLY
NWRN ZONES...BUT POPS FOR NERN ZONES LOOK TOO LOW. HAVE OPTED TO USE
AVERAGE ENSEMBLE GFS MOS NUMBERS WHICH PAINT HIGHER RAIN CHANCES
OVER EAST CENTRAL ZONES WHERE MOISTURE ADVECTION WILL BE A LITTLE
HIGHER TODAY. MAV MOS POPS ALSO LOOK TOO LOW OVER NRN ZONES TOMORROW
WHEN THE UPPER TROUGH AND ASSOCIATED MOISTURE FETCH APPROACH FROM
THE NORTH. HAVE TRENDED ONCE AGAIN WITH AVERAGE ENSEMBLE GFS MOS
NUMBERS WITH GENERALLY SCT CONVECTION ACROSS THE FORECAST AREA FOR
TUESDAY. CONTINUED TREND OF AVERAGE ENSEMBLE GFS MOS FOR NIGHTTIME
POPS... DECREASING CONVECTIVE COVERAGE OVERNIGHT.

EXPECT TEMPERATURES TO BE A LITTLE LOWER TODAY THAN SUNDAY DUE TO
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS...INCREASED CLOUD
COVER AND DECREASING HEIGHTS. EVEN SO...INCREASED HIGHS SLIGHTLY
OVER MOS NUMBERS FOR TODAY IN CONSIDERATION OF WARM SOIL TEMPS AND
THE RECENT COOLER MAV MOS BIAS ON AFTERNOON TEMPS.

LONG TERM...(WEDNESDAY THROUGH SUNDAY)...THE UPSWING IN AFTERNOON
SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS
A WARM AND UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN
PLACE. NO REAL CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS
DEW POINTS HANG IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT
SOUTHERLY SURFACE WINDS. A WEAK FRONTAL BOUNDARY LIMPING INTO
NORTHERN MS ON WEDNESDAY WILL PROVIDE A FOCUS FOR DEEP MOIST
CONVECTION IN THAT VICINITY THROUGH THE WEEK...WITH TYPICAL
SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS INTENSE SURFACE HEATING
RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE ACTIVITY WILL HAVE TO
BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE FOCUSING OF
CONVECTIVE POTENTIAL IN THOSE AREAS.

AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A
DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER
TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL
PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS
MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH
ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS
THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF
DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES.
VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND
WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE
WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE.
REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING
IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING
HOURS.

ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH
THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH
AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO
NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO
MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/

&&

.AVIATION...
A FEW SITES REPORTED VISIBILITY RESTRICTIONS TO 5SM BETWEEN 11-12Z
THIS MORNING BUT THE PATCHY FOG HAS BURNED OFF AND VFR CONDITIONS
WERE BEING REPORTED AREAWIDE. VFR CONDITIONS WILL PREVAIL UNTIL
ISOLATED TO SCT SHWRS AND TSTMS DEVELOP DURING THE AFTERNOON. SCT-BKN
DECKS 3-5K FEET CAN BE EXPECTED THIS AFTERNOON WITH LCL MVFR/IFR
CIGS/VSBYS IN TSTMS. A FEW TSTMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE WITH WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL. MOST OF THE
CONVECTION WILL DISSIPATE BY 03Z THU BUT MODELS ALSO INDICATE SOME
ACTIVITY MAY PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY
SAGS FURTHER SOUTH. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM
VISIBILITIES WILL AGAIN BE POSSIBLE... ESPECIALLY AREAS THAT RECEIVE
SIGNIFICANT RAINFALL TODAY. /22/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&
Hazardous weather outlook, Jul 4, 5:00 AM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT MON JUL 4 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
051000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
500 AM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND
GUSTS TO 60 MPH...QUARTER SIZE HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING.

AFTERNOON HEATING WILL PRODUCE A FEW SEVERE THUNDERSTORMS IN THE
MOIST AND UNSTABLE AIR MASS CURRENTLY IN PLACE ACROSS THE AREA. WITH
MANY OUTDOOR ACTIVITIES TAKING PLACE THIS 4TH OF JULY HOLIDAY...
PLEASE REMEMBER TO TAKE COVER ONCE THUNDER IS HEARD AS LIGHTNING CAN
STRIKE MANY MILES FROM THE THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

03

In the hours before

Special weather statement, Jul 4, 12:41 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1241 PM CDT MON JUL 4 2011

MSZ058-041820-
CLARKE MS-
1241 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES SOUTHWEST OF CRANDALL AT 1241
PM CDT...MOVING NORTHEAST AT 5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHERN CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3186 8858 3185 8858 3182 8884 3183 8890
      3197 8890 3215 8846 3189 8846
TIME...MOT...LOC 1741Z 247DEG 5KT 3186 8860

MME
Special weather statement, Jul 4, 1:13 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CDT MON JUL 4 2011

MSZ054-062-063-041850-
LINCOLN MS-LAWRENCE MS-COPIAH MS-
113 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF BROOKHAVEN AT 111
PM CDT...MOVING SOUTHWEST AT 5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTH CENTRAL COPIAH...WESTERN LAWRENCE AND LINCOLN
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3173 9017 3136 9017 3136 9062 3170 9057
TIME...MOT...LOC 1811Z 045DEG 2KT 3162 9036

MME
Special weather statement, Jul 4, 1:15 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT MON JUL 4 2011

ARZ074-075-LAZ007-041855-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-
115 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES EAST OF BERLIN AT 115 PM
CDT...MOVING SOUTHEAST AT 5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME SOUTHWESTERN CHICOT AND SOUTHEASTERN ASHLEY
COUNTIES...AND NORTHEASTERN MOREHOUSE PARISH SHOULD MONITOR THIS
STORM CLOSELY.

LAT...LON 3303 9144 3284 9168 3309 9191 3327 9156
TIME...MOT...LOC 1815Z 317DEG 5KT 3308 9168

MME
Special weather statement, Jul 4, 1:24 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
124 PM CDT MON JUL 4 2011

MSZ056-057-065-066-041900-
COVINGTON MS-JONES MS-SMITH MS-JASPER MS-
124 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTHWEST OF STRINGER AT 121
PM CDT. THE STORM WAS NEARLY STATIONARY.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN JASPER...SOUTHEASTERN SMITH...NORTHWESTERN
JONES AND NORTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3176 8918 3162 8926 3173 8951 3196 8935
      3188 8911
TIME...MOT...LOC 1821Z 027DEG 2KT 3180 8931

MME
Special weather statement, Jul 4, 1:28 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT MON JUL 4 2011

MSZ039-041910-
NOXUBEE MS-
128 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHWEST OF BROOKSVILLE AT
129 PM CDT...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN NOXUBEE COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3303 8854 3304 8880 3327 8880 3328 8852
TIME...MOT...LOC 1829Z 007DEG 3KT 3318 8867

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:10 PM CDTSpecial Weather StatementJANMontgomery30 min
Jul 3, 7:13 PM CDTSpecial Weather StatementJANLowndes32 min
Jul 3, 7:19 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster41 min
Jul 3, 7:33 PM CDTSpecial Weather StatementJANNoxubee32 min
Jul 3, 7:49 PM CDTSpecial Weather StatementJANLowndes31 min
Jul 3, 8:23 PM CDTSpecial Weather StatementJANLowndes42 min
Jul 3, 8:28 PM CDTSpecial Weather StatementJANMadison42 min
Jul 3, 8:36 PM CDTSevere Thunderstorm WarningJANYazoo39 min
Jul 3, 8:48 PM CDTSpecial Weather StatementJANMadison32 min
Jul 3, 9:04 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo41 min
Jul 3, 9:30 PM CDTSpecial Weather StatementJANRankin25 min
Jul 3, 9:54 PM CDTSpecial Weather StatementJANAttala, Choctaw26 min
Jul 3, 10:07 PM CDTSevere Thunderstorm WarningJANAttala, Montgomery23 min
Jul 3, 10:22 PM CDTSpecial Weather StatementJANChoctaw28 min
Jul 4, 12:41 PM CDTSpecial Weather StatementJANClarke39 min
Jul 4, 1:13 PM CDTSpecial Weather StatementJANLincoln37 min
Jul 4, 1:24 PM CDTSpecial Weather StatementJANJones36 min
Jul 4, 1:28 PM CDTSpecial Weather StatementJANNoxubee42 min
Jul 4, 1:37 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln53 min
Jul 4, 1:43 PM CDTSevere Thunderstorm WarningJANJasper, Jones62 min
Jul 4, 1:56 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster64 min
Jul 4, 2:00 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Montgomery28 min
Jul 4, 2:10 PM CDTSevere Thunderstorm WarningJANFranklin65 min
Jul 4, 2:14 PM CDTSevere Thunderstorm WarningJANNoxubee46 min
Jul 4, 2:22 PM CDTSpecial Weather StatementJANJasper, Lauderdale, Newton58 min
Jul 4, 2:36 PM CDTSpecial Weather StatementJANCopiah59 min
Jul 4, 2:40 PM CDTSevere Thunderstorm WarningJANJefferson Davis65 min
Jul 4, 2:50 PM CDTSevere Thunderstorm WarningJANKemper55 min
Jul 4, 2:59 PM CDTSevere Thunderstorm WarningJANSimpson61 min
Jul 4, 3:14 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln46 min
Jul 4, 3:16 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton44 min
Jul 4, 3:20 PM CDTSpecial Weather StatementJANNeshoba30 min
Jul 4, 3:29 PM CDTSpecial Weather StatementJANBolivar31 min
Jul 4, 3:36 PM CDTSevere Thunderstorm WarningJANRankin54 min
Jul 4, 3:46 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion44 min
Jul 4, 3:52 PM CDTFlash Flood WarningJANKemper113 min
Jul 4, 4:03 PM CDTSpecial Weather StatementJANLauderdale, Newton, Scott32 min
Jul 4, 4:07 PM CDTSpecial Weather StatementJANKemper28 min
Jul 4, 4:11 PM CDTSpecial Weather StatementJANLeake29 min
Jul 4, 4:14 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith46 min
Jul 4, 4:24 PM CDTSpecial Weather StatementJANGrenada31 min
Jul 4, 4:34 PM CDTSpecial Weather StatementJANKemper, Neshoba61 min
Jul 4, 4:34 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison41 min
Jul 4, 4:43 PM CDTSevere Thunderstorm WarningJANForrest, Lamar32 min
Jul 4, 4:52 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster43 min
Jul 4, 5:01 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott44 min
Jul 4, 5:04 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower56 min
Jul 4, 5:31 PM CDTSpecial Weather StatementJANCarroll29 min
Jul 4, 5:34 PM CDTSpecial Weather StatementJANNeshoba46 min
Jul 4, 5:46 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo44 min
Jul 4, 6:08 PM CDTSpecial Weather StatementJANLeflore62 min
Jul 4, 6:16 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore48 min
Jul 4, 6:35 PM CDTSpecial Weather StatementJANMadison30 min
Jul 4, 6:38 PM CDTSevere Thunderstorm WarningJANHolmes67 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.